Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 943753, 11 pages
http://dx.doi.org/10.1155/2014/943753
Research Article

Weak and Strong Convergence Theorems for Zeroes of Accretive Operators in Banach Spaces

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Department of Mathematics, Shanghai Normal University, Scientific Computing Key Laboratory of Shanghai University, Shanghai 200234, China

Received 22 October 2013; Accepted 28 January 2014; Published 13 March 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Yanlai Song and Luchuan Ceng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanlai Song and Luchuan Ceng, “Weak and Strong Convergence Theorems for Zeroes of Accretive Operators in Banach Spaces,” Journal of Applied Mathematics, vol. 2014, Article ID 943753, 11 pages, 2014. https://doi.org/10.1155/2014/943753.